RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1984, Volume 134, Pages 157–168 (Mi znsl4746)  

This article is cited in 2 scientific papers (total in 2 papers)

Small eigenvalues of automorphic Laplacians in spaces of cusp forms

P. G. Zograf


Abstract: The Yang-Yau inequality for $\lambda$, of the Laplace operator of a compact Riemann surface is adapted to the case of a Fucahian group of the first kind. For certain subgroups of the modular group $PSL(2, \mathbb Z)$ be occurenoe of cuspidal representations of complementary series in the regular representations of $PSL(2, \mathbb R)$ is proved. The degree of any non-constant meromorphic function which is automorphic with respect to a congruence subgroup $\Gamma$ of $PSL(2, \mathbb Z)$, is estimated from below in terms of index of $\Gamma$ in $PSL(2, \mathbb Z)$ only.

Full text: PDF file (697 kB)

Bibliographic databases:
UDC: 511.3+517.43

Citation: P. G. Zograf, “Small eigenvalues of automorphic Laplacians in spaces of cusp forms”, Automorphic functions and number theory. Part II, Zap. Nauchn. Sem. LOMI, 134, "Nauka", Leningrad. Otdel., Leningrad, 1984, 157–168

Citation in format AMSBIB
\Bibitem{Zog84}
\by P.~G.~Zograf
\paper Small eigenvalues of automorphic Laplacians in spaces of cusp forms
\inbook Automorphic functions and number theory. Part~II
\serial Zap. Nauchn. Sem. LOMI
\yr 1984
\vol 134
\pages 157--168
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741858}
\zmath{https://zbmath.org/?q=an:0536.10018}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4746
  • http://mi.mathnet.ru/eng/znsl/v134/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lubotzky A., “Expander Graphs in Pure and Applied Mathematics”, Bull Amer Math Soc, 49:1 (2012), 113–162  crossref  zmath  isi  elib
    2. St. Petersburg Math. J., 26:4 (2015), 593–606  mathnet  crossref  mathscinet  isi  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:135
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019